# SDR AWXA200400840

- Difficulty date: July 30, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 47,795 hours, 21,552 cycles
- Engine: Iae V2500A1
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Head
- Condition: Obstructed
- Location: Airspeed Ind
- Part time: 36,910 hours, 16,151 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON 2ND ATTEMPT OF TAKEOFF EN ROUTE, CAPTS AIRSPEED IND SLOW TO INCREASE & 35 TO 40 KTS BELOW FO`S IND, REJECTED AT 80 KTS. MX R & R NR 1 ADIRU IAW T/C & NR 1 ADM, OPS CHK GOOD.  AGAIN REJECTED T/O FOR CAPTS AIRSPEED IND 35 TO 40 KTS BELOW FO`S IND. MX R & R CAPTS PITOT PROBE IAW AMM, R & R NR 1 ADM IAW AMM DUE TO POSSIBLE CONTAM, & R & R HOSE BETWEEN PITOT PROBE & ADM. PERFORMED AIR DATA ADJUSTMENT, LEAK CHK GOOD. TEST OF ADIRU CONFIRMED FAILURE OF UNIT, REPLACED GYRO. INCOMING TEST OF ADM, NO FAULT FOUND, CALIBRATED UNIT & RETURNED TO SERVICE. AIRBUS PERFORMED FAILURE ANALYSIS OF ADM, HOSE, & PITOT PROBE. FOUND NO DEFECTS, BUT PITOT PROBE FOUND BLOCKED BY FOD. BLOCKAGE SEVERE ENOUGH TO RESTRICT AIRFLOW.
